# SDR DJFA2006199

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N815TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258534
- Aircraft time: 5,203 hours, 3,265 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Motor
- Part number: 6223260001
- Part serial: 109
- Condition: Inoperative
- Location: 22
- Part time: 349 hours, 231 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT FL 390 IN BOSTON CENTER RVSM AIRSPACE AT .76 MACH THE AUTO-PILOT LOST 500 FEET OF ALTITUDE AFTER THE AIRCRAFT PORPOISED 60 - 80 FEET.  THE AUTO-PILOT WAS THEN DISENGAGED AND THE AIRCRAFT WAS BROUGHT BACK TO FL 390.  THE AUTO-PILOT WOULD NOT ENGAGE AND THE AIRCRAFT REQUIRED MORE THAN NORMAL FORWARD PRESSURE ON THE CONTROL YOKE TO HOLD THE  ALTITUDE AT 390.  THE ELECTRIC TRIM AND TRIM WHEEL WERE REPORTED AS LOCKING UP.  AFTER DESCENDING TO FL 230 THE TRIM AND AUTO-PILOT REVERTED BACK TO NORMAL OPERATIONS.  THE CREW DIVERTED THE AIRCRAFT TO KALB WHERE A NORMAL LANDING WAS MADE.  MAINTENANCE REPLACED THE ELEVATOR TRIM SERVO MOTOR.  SYSTEM OPERATIONAL CHECKS WERE NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
